# SDR 96ZZZX3238

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5059
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 350A33215300
- Condition: Bearing Failed
- Location: T/R Gr Box Yoke
- Part time: 69 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE FAILURE OF LAMINATED TEETERING BEARING.  T/R YOKE REMOVED AND REPLACED.
